# SDR VNAA9703003

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Part number: 001A528D0150000
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 3,183 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE COMING FROM NOSE GEAR AREA WHEN GEAR WAS RETRACTED, GOES AWAY WHEN GEAR IS EXTENDED.  RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LT NOSE GEAR DOOR OPENED.  INSPECTED AND SECURED THE LT NOSE LANDING GEAR DOOR, AIRCRAFT APPROVED FOR RETURN TO SERVICE.
